I am in my 5th month of zoladex treatment due my 6th injection next week and have started with the most severe pain, lower back, & pelvic

Also pain at top of my legs, had bleeding for first time since starting treatment, all gp will recommend is tramadol every 4 hours ? I am scared the pain won't go. I really thought I was getting somewhere with the zoladex and feel I am back to square one now ? Anyone any advice xx

2 Replies

oldestnewest
  • Awwww I'm soo sorry to here about your pain hun. I have just had my last zoladex 6th dose and this month have started on the back to back pill as I'm due to have surgery in few months. I have not had a period since after having my 4th month dose of Zoladex, but before that my pain was wrose then ever as Iv got stage 4 endo. Ask your GP for Oxynorm, which is stronger as its morphine and also gabepentin which will help with pain and sleep. I suffered exstream bone pain with zoladex and still have bone pain. I hope this helps please see your GP tomorrow Hun xxxx

  • That happened to me. After my 3 or 4th Zoladex jab I was getting all my pains back and new side effects to the point where my specialist was a bit puzzled and all he could say was it sounds like "I may be estrogen dominant and my body is resisting the zoladex". So I thought what's the point being on it and suffering the side effects if it's not helping at all with the pain. So I stopped at 5 and didn't take my 6th jab. I am now about to see a naturopath to try and get to the bottom of this and treat the cause instead of just the symptom. Fingers crossed!

You may also like...